# SDR SWAA116263

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 66,121 hours, 63,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED AT BS 727B, RBL 45.  REPAIRED CHORD PER ER AND ER.
